# SDR SAJFCALS100010

- Difficulty date: April 19, 2011
- Submitted: August 18, 2011
- Operation: Air carrier
- Aircraft: N18617
- Make and model: Boeing 737-800
- Aircraft serial: 29106
- System (JASC): 2612 · Fire Detection
- Part: Computer
- Part number: 35008307
- Part serial: 0196
- Condition: Malfunctioned
- Location: Fire Detection
- Stage of operation: DE
- How discovered: O
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

(B-18617) DURING DESCENT, WHEEL WELL FIRE WARNING CAME AT SPEED OF 235 KNOTS, THE LANDING GEARS WERE DOWN.  THE COMPARTMENT OVERHEAT DETECTION COMPUTER SHOWED "CODE 84 - WHEEL WELL FIRE ALARM". TRIED THE WW DETECTOR REPLACEMENT IN VAIN.  WITH THE DETECTOR DISCONNECTED, CODC REMAINED SHOWING "CODE 84".  IT WAS CONFIRMED THAT CODC WAS FAILED.  THE DEFECTED WAS LOGGED IN D/D DUE TO LACKING OF SPARE CODC.
